On The Maximum Modulus of a Polynomial
Keywords:Polynomial, Zeros, Maximum modulus, Mathematics Subject Classification (2010): 30A10, 30C10, 30D15
A Ankeny, N.C. and Rivilin, T.J., On a theorem of S. Bernstein, Pacific J. Math.,5(1955), 849-852. http://dx.doi.org/10.2140/pjm.1955.5.849
A Aziz, A. and Dawood, Q.M., Inequalities for a polynomial and its derivative, J. Approx. Theory, 54 (1988), 306-313. http://dx.doi.org/10.1016/0021-9045(88)90006-8
A Aziz, A. and Mohammad, Q.G., Growth of polynomials with zeros outside a circle, Proc. Amer. Math. Soc, 81 (1981), 549-553. http://dx.doi.org/10.1090/S0002-9939-1981-0601727-7
A Aziz, A. and Zargar, B.A., Growth of maximum modulus of polynomials with prescribed zeros, Glas. Mate., 37 (2002), 73-81.
Jain, V.K., On maximum modulus of polynomials, Annales Univ. Marie Curie-SKlodowska Lublin-Polonia, LV, 7(2001), 81-84.
Milovanovic, G.V., Mitrivonic, D.S., and Rassias, Th.M. Topics in Polynomials, Extremal properties, Inequalities, Zeros, World Scientific, Publishing Co., Singapore, 1994. http://dx.doi.org/10.1142/9789814360463
How to Cite
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|